# SDR UPS 803946

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 063707576
- Condition: Cracked
- Location: Fs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-MAINT, FOUND .25 INCH LONG CRACK FWD AND AFT OF RIVET HOLE AT FS 1700 LONGERON 14R TO 15R.  REPAIRED PER SRM 53-2-0, FIGURE 1B.
